# SDR MALA080225

- Difficulty date: December 31, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 24,484 hours, 26,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY COVE LIGHT AT 15LN DAMAGED.  REPLACED LIGHT ASSY.
